# SDR DALA2018071704539

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 14,902 hours, 5,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 2L WILL NOT STAY ATTACHED. SECURED EXIT SIGN AT 2L. OK FOR SVC.
